# SDR 02FDEA00302

- Difficulty date: April 17, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6572702
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AT BS 975, STR 28R.  REMOVED AND REPLACED SKIN PER SRM 53-30-3.
